# SDR WTAA950114

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FAT - NO HYDRAULIC ASSIST ON RIGHT RUDDER ABOVE 120 KNOTS.  AIRCRAFT LANDED IN FAT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BLUE SYSTEM RUDDER ACTUATOR PER EMB-120 MM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (Z)
